PARALIEF 500MG TABS 24 PACK

PARALIEF 500MG TABS 24 PACK

Regular price€2,50
/
Tax included.

  • In stock, ready to ship
  • Inventory on the way
Paralief tablets contain the active ingredient paracetamol. Paracetamol belongs to a group of medicines known as non-narcotic analgesics, which are used to relieve pain and to lower temperature. Paralief Tablets are indicated for the relief of headaches, musculoskeletal disorders, period pain, toothache, colds and flu and the pain of osteoarthritis.

Directions for use:

Adults:

1-2 tablets three to four times daily. A maximum of 8 tablets daily should not be exceeded.

For children 6 to 9 years of age:

Give half a tablet with a drink of water, every 4 to 6 hours as required. A maximum dose of two tablets daily should not be exceeded.

For children 10 to 11 years of age:

Give one tablet with a drink of water, every 4 to 6 hours as required. A maximum dose of four tablets daily should not be exceeded.

For adolescents 12 to 15 years of age:

Give one to one and a half tablets with a drink of water, every 4 to 6 hours as required. A maximum of six tablets daily should not be exceede

Warnings:

Do not take Paralief 500 mg Tablets

if you are allergic to paracetamol or any of the other ingredients of this medicine (listed below). An allergic reaction can include a rash, itching or shortness of breath
If you are under 6 years
Talk to your doctor or pharmacist before taking Paralief 500 mg Tablets
  •         if you have kidney problems
  •         if you have liver problems
  •         if you have liver disease caused by alcohol. You may be more sensitive to the toxic effects of paracetamol
  •         if you have a hereditary disease called Gilbert’s syndrome
  •         if you have a high fever, signs of a secondary infection or if symptoms persist for more than a few days.
  •         if you are taking other medicines affecting liver function
  •         if you have Glucose-6-phosphate dehydrogenase deficiency (an enzyme deficiency)
  •         if you have haemolytic anaemia (abnormal breakdown of red blood cells)
  •         if you have glutathione deficiency
  •         if you are dehydrated or are suffering from chronic malnutrition
  •         if you weigh less than 50kg
  •         if you are elderly
Other important information

Do not drink alcohol (e.g. wine, beer, spirits) whilst taking this medicine. Do not use paracetamol unless prescribed by your doctor if you have an addiction to alcohol or liver damage.

If you are already taking other pain medication containing paracetamol do not use these tablets without first speaking to your doctor or a pharmacist. Never take more Paralief effervescent tablets than recommended. A higher dose does not increase pain relief; instead it can cause severe liver damage. The symptoms of liver damage occur first after a few days. It is important therefore that you contact your doctor as soon as possible if you have taken more Paralief effervescent tablets than recommended in this leaflet.

Contains:

The active substance is paracetamol. Each tablet contains 500 mg paracetamol. The other ingredients are maize starch, pregelatinised maize starch, magnesium stearate and colloidal anhydrous silica.

Free Click & Collect

We offer a FREE click and collect service through our retail store:

O'Casey's Pharmacy,
Unit 2, Block 2,
Island Key,
EastWall,
Dublin,
D03 E6C3

Telephone: +353 1 908 9308

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

You may also like


Recently viewed